On the rate of convergence of difference approximations for uniformly nondegenerate elliptic Bellman's equations

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We show that the rate of convergence of solutions of finite-difference approximations for uniformly elliptic Bellman's equations is of order at least h 2/3, where h is the mesh size. The equations are considered in smooth bounded domains.

Original languageEnglish (US)
Pages (from-to)431-458
Number of pages28
JournalApplied Mathematics and Optimization
Volume69
Issue number3
DOIs
StatePublished - Jun 2014

Keywords

  • Bellman's equations
  • Finite differences
  • Fully nonlinear elliptic equations

Fingerprint Dive into the research topics of 'On the rate of convergence of difference approximations for uniformly nondegenerate elliptic Bellman's equations'. Together they form a unique fingerprint.

Cite this